Accessibility navigation


Mean reversion and the predictability of real estate betas

Lee, S. (2003) Mean reversion and the predictability of real estate betas. Journal of the Academy of Finance, 1 (1). pp. 53-60.

Full text not archived in this repository.

Official URL: http://www.hcob.wmich.edu/aof/journal.htm


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > Real Estate and Planning
ID Code:21445
Publisher:Academy of Finance

Centaur Editors: Update this record

Page navigation